MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG LINKSYMPHOKNEE; DISTAL FEMORAL AUGMENT LATERAL-RIGHT/MEDIAL-LEFT, SZ. 5-6 TILASTAN®, CEMENTED

WALDEMAR LINK GMBH & CO. KG LINKSYMPHOKNEE; DISTAL FEMORAL AUGMENT LATERAL-RIGHT/MEDIAL-LEFT, SZ. 5-6 TILASTAN®, CEMENTED
Model Number 880-305/22
Medical Device Problem Codes Nonstandard Device (1420); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the histrory record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description
In a cck procedure, the scrub tech had an issue with the screw of the size 5-6, 10mm augment that was opened to be used.They stated that they thought the screw didn't have any threads.They had trouble getting the screw out but it didn't seem normal.They instead opened a size 3-4, 10 mm to use the screw from it and proceeded on with that screw.The process of trying to get the "bad" screw out and opening another implant to use it's screw took about 20 minutes.No debris was reported or patient harm.The original augment opened was implanted with the screw from the second implant opened.[customer].
 
Additional Manufacturer Narrative
This is the final supplemental report.The complaint is closed.
 
Event or Problem Description

Brand Name
LINKSYMPHOKNEE
Common Device Name
DISTAL FEMORAL AUGMENT LATERAL-RIGHT/MEDIAL-LEFT, SZ. 5-6 TILASTAN®, CEMENTED
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key21685937
Report Number3004371426-2025-00013
Device Sequence Number9308703
Product Code HRY
UDI-Device Identifier04026575257287
UDI-Public04026575257287
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K202924
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number880-305/22
Device Catalogue Number880-305/22
Device Lot Number2151248
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by Manufacturer02/25/2025
Initial Report FDA Received Date03/25/2025
Supplement Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexMale